Please use this identifier to cite or link to this item:
Title: Dominant Shi regions with a fixed separating wall: bijective enumeration
Authors: Conflitti, Alessandro 
Mamede, Ricardo 
Issue Date: 2014
Publisher: Centre for Discrete Mathematics and Computing, University of Queensland, Australia
Project: PEst-C/MAT/UI0324/2011 
Serial title, monograph or event: The Australasian Journal of Combinatorics
Volume: 60
Abstract: We present a purely combinatorial proof by means of an explicit bijection, of the exact number of dominant regions having as a separating wall the hyperplane associated to the longest root in the m-extended Shi hyperplane arrangement of type A and dimension n-1.
Rights: openAccess
Appears in Collections:I&D CMUC - Artigos em Revistas Internacionais

Files in This Item:
File Description SizeFormat
SHI REGIONS.pdf319.93 kBAdobe PDFView/Open
Show full item record

Page view(s)

checked on Aug 12, 2020


checked on Aug 12, 2020

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.